Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I loose erection after few minutes

Answered by
Dr.
Dr. Yogesh D

General & Family Physician

Practicing since :2009

Answered : 963 Questions

default
Posted on Fri, 5 Apr 2019 in Erectile Dysfunction
Question: I loose erection after few minutes
doctor
Answered by Dr. Yogesh D 3 hours later
Brief Answer:
Need more information, could be anxiety related.

Detailed Answer:
Hello Mr XXXXXXX

Welcome to Ask A Doctor Service.

I would like to help you with your issue, unfortunately however there is not a lot of information to go forward.

I request you to kindly elaborate your query a little more so that I can help you to the best of my knowledge.

1. Since when have you noticed this change?

2. Has this been like this since the beginning of your sexual life, or are you having this issue from recently?

3. Does this happen only during sexual intercourse with your partner, or does this happen even while you are masturbating?

4. How often do you have sexual intercourse in a week?

5. What kind of work do you do?

6. Is there any change in your life recently? Is there is a stressful situation at work or in home?

7. In general, are you going through any sort of difficulty in life at present?

8. Do you practice foreplay?

9. Do you feel satisfied after the sexual intercourse?

10. How long have you been in this relationship, and how long have you been sexually active?

I hope, from the questions I have asked, you understand the importance of stress in life.

I would like you to reduce stress in your life in general, and try to solve the issues so that they do not bother you and impact your life.

Apart from stress, if this is a recent change, then we would need to check if you are a diabetic or hypertensive, or if you have any neuropathy due to vitamin deficiencies or disc issues.

So, kindly revert to me with answers to all the questions raised so that I can understand what is going on, and then I will be able to help you better.

Awaiting your response.

Best regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on